Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 406240, 12 pages
Research Article

Approximate Solution of th-Order Fuzzy Linear Differential Equations

1College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China
2Department of Public Courses, Gansu College of Traditional Chinese Medicine, Lanzhou 730000, China

Received 29 January 2013; Accepted 19 March 2013

Academic Editor: Ker-Wei Yu

Copyright © 2013 Xiaobin Guo and Dequan Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaobin Guo and Dequan Shang, “Approximate Solution of th-Order Fuzzy Linear Differential Equations,” Mathematical Problems in Engineering, vol. 2013, Article ID 406240, 12 pages, 2013. doi:10.1155/2013/406240